# SDR SWAA081251

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 35,771 hours, 29,101 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: 65C35943
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 TAB HINGE BUSHING AND BEARING PER SWA EA.
